# SDR SWAA2023122033946

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 58,597 hours, 35,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR IS INOP.<[01] REMOVED AND REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR. IAW AMM 33-51-04. OPS CHECK GOOD.
